Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2323356
Schwarz, D. (1994). ANALYTIC SOLUTIONS FOR COSMOLOGICAL PERTURBATIONS IN MULTIDIMENSIONAL SPACE-TIME. International Journal of Modern Physics D, 3(01), 265-268. doi:10.1142/S0218271894000423
PUB | DOI | WoS | arXiv | Inspire
 

Filter und Suchbegriffe

issn=0218-2718

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung